# SDR CALA2009082400461

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 32,512 hours, 5,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT NOT ILLUMINATE.  L1 DOOR EXTERIOR EMERGENCY LIGHT LAMP REPLACED AND CHECKED NORMAL IAW AMM 33-51-06.
